# SDR KBTR20121213001

- Difficulty date: December 13, 2011
- Submitted: February 3, 2012
- Operation: General aviation
- Aircraft: N117MB
- Make and model: Snias AS350B3
- Aircraft serial: 3083
- Aircraft time: 7,758 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: VG95343T05A010A
- Condition: Torn
- Location: T/R Control
- Part time: 13 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF TAILBOOM, DISCOVERED TORN WEAR SLEEVES ON TAIL ROTOR CONTROL TUBE. THE TAIL ROTOR CONTROL TUBE WAS INSTALLED NEW 13.0 PRECEDING THIS DISCOVERY. WEAR SLEEVES ARE PART OF THE CONTROL TUBE ASSY.  THE TEARING WAS A RESULT OF CONTACT WITH (BULKHEAD) BEARINGS, PN 350A27-1190-20. DURING REPLACEMENT OF THE TAIL ROTOR CONTROL TUBE, 5 EA NEW BEARINGS WERE ALSO INSTALLED.  SUBMITTING A SECOND SDR FOR FAULT DISCOVERED IN BULKHEAD BEARINGS.
